# SDR DALA2023072906134

- Difficulty date: July 23, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 ERA 610251-14 ISSUED FOR DENT FOUND AT STA 288, S23R. DTA DTA DA MAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED AT OR BEFORE 49999 TOTAL FLIGHT CYCLES (2880802)
